# SDR ASAA2015100313307

- Difficulty date: October 3, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 5,362 hours, 1,738 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 3400507050
- Part serial: VX1523
- Condition: Making Metal
- Location: Nr 2 Engine
- Part time: 5,362 hours, 1,738 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78472040 ON NR 2 ENGINE.  FOUND METAL PARTICLES ON AGB MAGNETIC CHIP DETECTORS.  ACFT GROUNDED. REPLACED NR 2 ENGINE TRANSFER GEAR BOX IAW AMM 72-62-00-000-801-F00 AND 72-60-00-400-801--F00, EA 900EA-72EA-15868 ACCOMPLISHED.
